# SDR CA111213003

- Difficulty date: November 29, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 14,033 hours
- Engine: Garrtt TPE3316252B
- Propeller: Hartzl HCB4TN5
- System (JASC): 6110 · Propeller Assembly
- Part: Latch
- Part number: 83032
- Condition: Broken
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LATCH FOUND BROKEN IN TWO PIECES WHEN WE REMOVED SPINNER FOR PROPELLER LUBRICATION.  LATCH REPLACED.
